# SDR CALA9700755

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND, FUSELAGE SKIN DENTED AT STA 940, LONGERON 20L.  THE DENTED AREA WAS CUTOUT AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-30-3, FIGURE 6.
